# SDR 06FDEA03822

- Difficulty date: November 2, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE MARK (02 OFF) FOUND AT LT WING UNDERSIDE AT NR 6 SLAT TRACK, CUTOUT (LE STRUCTURE INSTALLATION P/N ARB7573).  REPAIR DOUBLER AND FILLER INSTALLED AS PER SRM 57-10-00 FIG21 VOL1   (MAJOR REPAIR).
